# SDR CALA2023050901448

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 100,714 hours, 13,541 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Dr2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

{B777-33-3-7031}   EMERGENCY EXIT SIGN AT DR 2R AFT FOUND DIM POWER SUPPLY (M33098) LOCATED AT DR 2R HEADER PANEL. TRANSFER REF. NON-ROUTINE HX NRC WO.1781313 AND ORIGINATED BY EMP V920586 EMERGENCY LT BATTERY PACK (M33098) REPLACED AND INSTALLATION TEST RESULT NORMAL I.A.W. AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V920586 INSPECTED BY V898173. IDT INSPECTED OKAY BY HX102640. ADD EMP:V898558
